# SDR AALA201912109001

- Difficulty date: November 25, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 19,503 hours, 7,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500b-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION ANGLE BETWEEN BS 500B AND BS 520 AT S24L. REPAIRED TRANSITION ANGLE PER SRM 53-00-53-2R-5.
